Stationarity against integration in the autoregressive process with polynomial trend

Abstract : We tackle the stationarity issue of an autoregressive path with a polynomial trend, and we generalize some aspects of the LMC test, the testing procedure of Leybourne and McCabe. First, we show that it is possible to get the asymptotic distribution of the test statistic under the null hypothesis of trend-stationarity as well as under the alternative of nonstationarity, for any polynomial trend of order $r$. Then, we explain the reason why the LMC test, and by extension the KPSS test, does not reject the null hypothesis of trend-stationarity, mistakenly, when the random walk is generated by a unit root located at $-1$. We also observe it on simulated data. Finally, we describe some useful stochastic processes that appear in our limiting distributions.
Type de document :
Article dans une revue
Probability and Mathematical Statistics, 2018, 38 (1), pp.1-26
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-01171154
Contributeur : Frédéric Proïa <>
Soumis le : vendredi 3 juillet 2015 - 08:02:44
Dernière modification le : jeudi 21 juin 2018 - 17:56:18

Lien texte intégral

Identifiants

  • HAL Id : hal-01171154, version 1
  • ARXIV : 1309.0485

Collections

Citation

Frédéric Proïa. Stationarity against integration in the autoregressive process with polynomial trend. Probability and Mathematical Statistics, 2018, 38 (1), pp.1-26. 〈hal-01171154〉

Partager

Métriques

Consultations de la notice

101